• 01 ΔΕΚ 15
    • 0
    Τα αντιβιωτικά προκαλούν αύξηση των ηωσινοφίλων με κίνδυνο εξανθήματος και νεφρικής βλάβης

    Τα αντιβιωτικά προκαλούν αύξηση των ηωσινοφίλων με κίνδυνο εξανθήματος και νεφρικής βλάβης

    Η ηωσινοφιλία (αύξηση των ηωσινοφίλων στο περιφερικό αίμα) είναι συχνό εύρημα μετά από χρήση παρεντερικών αντιβιωτικών. Αν και οι περισσότεροι ασθενείς με ηωσινοφιλία δεν έχουν μια αντίδραση υπερευαισθησίας κλασσικού αλλεργικού τύπου, η ηωσινοφιλία καθεαυτή αυξάνει τον κίνδυνο δερματικού εξανθήματος και βλάβης των νεφρών. Η αύξηση ηωσινοφίλων στο αίμα και γενικευμένα συστηματικά συμπτώματα (σύνδρομο DRESS) είναι πιό κοινό εύρημα από ότι προηγουμένως είχε υπολογιστεί.

    Although drug-induced peripheral eosinophilia complicates antimicrobial therapy, little is known about its frequency and implications.

    We aimed to determine the frequency and predictors of antibiotic-induced eosinophilia and subsequent hypersensitivity reactions (HSRs).

    We evaluated a prospective cohort of former inpatients receiving intravenous antibiotic therapy as outpatients with at least 1 differential blood count. We used multivariate Cox proportional hazards models with time-varying antibiotic treatment indicators to assess the effect of demographic data and antibiotic exposures on eosinophilia and subsequent HSRs, including documented rash, renal injury, and liver injury. Possible drug rash with eosinophilia and systemic symptoms (DRESS) syndrome cases were identified and manually validated.

    Of 824 patients (60% male; median age, 60 years; median therapy duration, 41 days), 210 (25%) had eosinophilia, with median peak absolute eosinophil counts of 726/mL (interquartile range, 594-990/mL). Use of vancomycin, penicillin, rifampin, and linezolid was associated with a higher hazard of having eosinophilia. There was a subsequent HSR in 64 (30%) of 210 patients with eosinophilia, including rash (n = 32), renal injury (n = 31), and liver injury (n = 13). Patients with eosinophilia were significantly more likely to have rash (hazard ratio [HR], 4.16; 95% CI, 2.54-6.83; P < .0001) and renal injury (HR, 2.13; 95% CI, 1.36-3.33; P = .0009) but not liver injury (HR, 1.75; 95% CI, 0.92-3.33; P = .09). Possible DRESS syndrome occurred in 7 (0.8%) of 824 patients; 4 (57%) were receiving vancomycin.

    Drug-induced eosinophilia is common with parenteral antibiotics. Although most patients with eosinophilia do not have an HSR, eosinophilia increases the hazard rate of having rash and renal injury. DRESS syndrome was more common than previously described.

    JACI November 2015, Volume 136, Issue 5, Pages 1288–1294.e1

    Leave a reply →

Ωράριο λειτουργίας

Ιατρείο Κηφισιάς

Αιμοδιάγνωση MED, 210-8075448
Χαριλάου Τρικούπη 197 Κηφισιά 14564

Τρίτη 13:00 με 16:00

Ιατρείο Αθήνας

Doctor's Hospital, 210-8807000
Κεφαλληνίας 26, Αθήνα 11257

Πέμπτη 13:00 με 16:00

Ιατρείο Γλυφάδας

Mediterraneo Hospital, 210-9117000
Ηλείας 8, Γλυφάδα 16675

Κατόπιν ραντεβού

Ιατρείο Αμαρουσίου

210-6100880
Αλαμάνας 3, 15125, Μαρούσι

Καθημερινώς 16:00 με 21:00 εκτός Πέμπτης
Όπισθεν Ιατρικού Κέντρου, στη διασταύρωση της Αττικής Οδού (έξοδος 11) με τη Λ. Κηφισίας

Ιατρείο Αμπελοκήπων

Βιοκλινική Αθηνών, 210-6962600
Γερουλάνου 15, Αθήνα 11524

Πέμπτη 16:00 με 18:00
Πλησίον εξόδου metro Πανόρμου

Πρωινά και Σάββατο πρωί δεχόμαστε επισκέψεις στο Ιατρείο Αμαρουσίου κατόπιν ραντεβού.

Για επείγοντα περιστατικά καλέστε: 6979683589

  • Τηλέφωνο: 210 6100880

  • Κινητό: 6979 683589

  • E-mail: info -at- athensallergy -dot- gr

Αλλαγή μεγέθους γραμματοσειράς
Αλλαγή Χρώματος